MathSciNet Relay Station
MathSciNet bibliographic data
MR1296377 (95h:45011) 45L10 (65R20)
Sloss, B. G.; Blyth, W. F. Corrington's Walsh function method applied to a nonlinear integral equation. J. Integral Equations Appl. 6 (1994), no. 2, 239–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement